Central limit theorem for centered frequencies of a countable ergodic markov chain

Authors

  • N. V. Moskal'tsova
  • V. M. Shurenkov

Abstract

On the basis of results relating to the behavior of the potential of a countable ergodic Markov chain, for a certain class of functions, the asymptotic normality of a variable 1nn1k=0f(Xk) for n has been proved. The asymptotic normality of the centering frequencies has been obtained without using the finileness conditions for the time M0τ2 of the first return into a chain state.

Published

25.12.1993

Issue

Section

Short communications

How to Cite

Moskal'tsova, N. V., and V. M. Shurenkov. “Central Limit Theorem for Centered Frequencies of a Countable Ergodic Markov Chain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1713–1715, https://umj.imath.kiev.ua/index.php/umj/article/view/5982.